# SDR AALA201607049004

- Difficulty date: June 29, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,657 hours, 23,800 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Master Switch
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI OUT ANOTHER AIRCRAFT REPORTED FIRE / FLAMES COMING FROM THE APU EXHAUST. THE FIRE DEPARTMENT EXTINGUISHED FLAMES AND THE AIRCRAFT SAFELY RETURNED TO THE GATE. APU HAD BEEN SHUT DOWN AFTER ENGINE START SEVERAL MINUTES EARLIER. APU FUEL VALVE HAD FAILED TO CLOSE. THE FLIGHT CREW  PRESSED APU FIRE PUSH BUTTON SWITCH AND PULLED APU FUEL CIRCUIT BREAKER TO NO AVAIL. NO ECAM RECIEVED.MAINTENANCE REPLACED THE FOLLOWING ITEMS:  APU FUEL CONTROL PER AMM 49-32-11-400-003, APU FUEL VALVE ACTUATOR PER 28-29-51 AND THE APU MASTER SWITCH. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
